# SDR UIEA2012101200465

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,387 hours, 17,845 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT AFT BOOST PUMP SWITCH INOPERATIVE.  REPLACED PUSH SWITCH ASSY IAW AMM 33-13-00, OPS CHECKED GOOD.
